Alert archive / Minnesota / Winter Storm Warnings in 2022

Winter Storm Warning 5, NWS Grand Forks, ND

March 30, 20228 counties in Minnesota; Richland County, North Dakota

NWS Grand Forks, ND issued this winter storm warning at Mar 30, 2022, 7:32 AM CDT for 8 counties in Minnesota; Richland County, North Dakota. It took effect at Mar 30, 2022, 8:00 AM CDT. It was in force for 5 hr. 13 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 30, 2022, 7:32 AM CDT (12:32 UTC)
In effect from
Mar 30, 2022, 8:00 AM CDT
Expired
Mar 30, 2022, 1:00 PM CDT
In force
5 hr
Issued by
NWS Grand Forks, ND

Counties Becker County, MN, Beltrami County, MN, Clay County, MN, Clearwater County, MN, Hubbard County, MN, Mahnomen County, MN, Otter Tail County, MN, Wilkin County, MN, Richland County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 129 km from the middle of the area, began a volume at 12:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 8:05 AM CDTHEAVY SNOW 8.5Lake Park, MN
Mar 30, 8:24 AM CDTHEAVY SNOW 65 W Ogema, MN
Mar 30, 8:44 AM CDTHEAVY SNOW 9.9Lake Ida, MNCORRECTS PREVIOUS HEAVY SNOW REPORT FROM ROLLAG.
Mar 30, 8:44 AM CDTHEAVY SNOW 9.9Rollag, MN
Mar 30, 8:45 AM CDTHEAVY SNOW 7Pelican Rapids, MN
Mar 30, 8:45 AM CDTHEAVY SNOW 8White Earth, MN
Mar 30, 8:47 AM CDTHEAVY SNOW 9Rollag, MN
Mar 30, 8:48 AM CDTHEAVY SNOW 8Callaway, MNREPORT RELAYED VIA SOCIAL MEDIA.
Mar 30, 8:49 AM CDTHEAVY SNOW 9.4Lake Park, MNREPORT RELAYED VIA SOCIAL MEDIA.
Mar 30, 9:10 AM CDTHEAVY SNOW 76 N Pelican Rapids, MNREPORT RELAYED VIA SOCIAL MEDIA.
Mar 30, 9:15 AM CDTSNOW 5.5Bemidji, MNREPORT RELAYED VIA SOCIAL MEDIA.
Mar 30, 9:43 AM CDTSNOW 3Lidgerwood, NDREPORT RELAYED VIA SOCIAL MEDIA.
Mar 30, 10:28 AM CDTHEAVY SNOW 6.510 S Lake Itasca, MNREPORT RELAYED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 0.5 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2022-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2022-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-54 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

665 
WWUS43 KFGF 301232
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
732 AM CDT Wed Mar 30 2022

MNZ003-017-023-024-027>029-NDZ053-301800-
/O.UPG.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
/O.NEW.KFGF.WS.W.0005.220330T1300Z-220330T1800Z/
Clay-South Beltrami-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-Richland-
Including the cities of Moorhead, Bemidji, Alida, Ebro, 
Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, 
Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, 
Breckenridge, and Wahpeton
732 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Additional snow will fall this morning. A narrow zone of
  heavy snowfall with snowfall totals of 6 to 10 inches will
  occur. Northwest of Wahpeton to near Barnesville, Hawley, 
  Pelican Rapids, Lake Park, Detroit Lakes, Osage, Lake George, 
  Lake Itasca and Bemidji. 
 
* WHERE...Northwest of Wahpeton North Dakota to near Barnesville,
  Hawley, Pelican Rapids, Lake Park, Detroit Lakes, Osage, Lake 
  George, Lake Itasca and Bemidji Minnesota. 

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ030-301800-
/O.NEW.KFGF.WS.W.0005.220330T1300Z-220330T1800Z/
West Otter Tail-
Including the city of Fergus Falls
732 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Band of heavy expected. Total snow accumulations of over
  6 inches. 

* WHERE...West Otter Tail County, especially north of Fergus Falls.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ022-NDZ052-301800-
/O.CON.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Mahnomen-Sargent-
Including the cities of Mahnomen, Naytahwaush, Waubun, Gwinner, 
Milnor, Forman, and Rutland
732 AM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch
  with total snowfall 3 to 6 inches. 

* WHERE...In North Dakota, Sargent County. In Minnesota, 
  Mahnomen County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

dtr
3 follow-up statements
797 
WWUS43 KFGF 301351
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
851 AM CDT Wed Mar 30 2022

MNZ022-301800-
/O.UPG.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
/O.EXA.KFGF.WS.W.0005.000000T0000Z-220330T1800Z/
Mahnomen-
Including the cities of Mahnomen, Naytahwaush, and Waubun
851 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* WHAT...Additional snow will fall this morning. A narrow zone of
  heavy snowfall with snowfall totals of 6 to 10 inches will
  occur. Northwest of Wahpeton to near Barnesville, Hawley, 
  Pelican Rapids, Lake Park, Detroit Lakes, Osage, Lake George, 
  Lake Itasca and Bemidji. 

* WHERE...Mahnomen County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ003-017-023-024-027>030-NDZ053-301800-
/O.CON.KFGF.WS.W.0005.000000T0000Z-220330T1800Z/
Clay-South Beltrami-South Clearwater-Hubbard-West Becker-
East Becker-Wilkin-West Otter Tail-Richland-
Including the cities of Moorhead, Bemidji, Alida, Ebro, 
Lake Itasca, Long Lost Lake, Lower Rice Lake, Roy Lake, 
Upper Rice Lake, Park Rapids, Detroit Lakes, Wolf Lake, 
Breckenridge, Fergus Falls, and Wahpeton
851 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Additional snow will fall this morning. A narrow zone of
  heavy snowfall with snowfall totals of 6 to 10 inches will
  occur. Northwest of Wahpeton to near Barnesville, Hawley, 
  Pelican Rapids, Lake Park, Detroit Lakes, Osage, Lake George, 
  Lake Itasca and Bemidji. 

* WHERE...West Otter Tail County, especially north of Fergus 
  Falls.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ002-031-032-040-NDZ039-049-301800-
/O.EXA.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Norman-East Otter Tail-Wadena-Grant-Cass-Ransom-
Including the cities of Ada, Twin Valley, Halstad, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, Wadena, 
Menahga, Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, 
Lisbon, and Enderlin
851 AM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch.
  Total snow accumulations of 3 to 6 inches. Winds gusting as 
  high as 40 mph.

* WHERE...Portions of central, northwest and west central 
  Minnesota and southeast North Dakota.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

NDZ052-301800-
/O.CON.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Sargent-
Including the cities of Gwinner, Milnor, Forman, and Rutland
851 AM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch 
  with total snowfall 3 to 6 inches.

* WHERE...In North Dakota, Sargent County. In Minnesota, 
  Mahnomen County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$
887 
WWUS43 KFGF 301638
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
1138 AM CDT Wed Mar 30 2022

MNZ003-017-022-023-027>030-NDZ053-301745-
/O.CAN.KFGF.WS.W.0005.000000T0000Z-220330T1800Z/
Clay-South Beltrami-Mahnomen-South Clearwater-West Becker-
East Becker-Wilkin-West Otter Tail-Richland-
Including the cities of Moorhead, Bemidji, Mahnomen, Naytahwaush,
Waubun, Alida, Ebro, Lake Itasca, Long Lost Lake, 
Lower Rice Lake, Roy Lake, Upper Rice Lake, Detroit Lakes, 
Wolf Lake, Breckenridge, Fergus Falls, and Wahpeton
1138 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING IS CANCELLED...

Falling snow has dissipated across the area. Winds will continue 
to gust up to 40 mph, but other than some minor drifting will not 
cause any visibility issues. 

$$

MNZ002-031-040-NDZ039-049-052-301745-
/O.CAN.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Norman-East Otter Tail-Grant-Cass-Ransom-Sargent-
Including the cities of Ada, Twin Valley, Halstad, Perham, 
New York Mills, Parkers Prairie, Henning, Battle Lake, 
Elbow Lake, Hoffman, Ashby, Herman, Barrett, Fargo, Lisbon, 
Enderlin, Gwinner, Milnor, Forman, and Rutland
1138 AM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY IS CANCELLED...

Falling snow has dissipated across the area. Winds will continue 
to gust up to 45 mph, but other than some minor drifting will not
cause any visibility issues. 

$$

MNZ024-301800-
/O.CON.KFGF.WS.W.0005.000000T0000Z-220330T1800Z/
Hubbard-
Including the city of Park Rapids
1138 AM CDT Wed Mar 30 2022

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch,
  total accumulations of up to 6 inches.

* WHERE...Hubbard County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$

MNZ032-301800-
/O.CON.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Wadena-
Including the cities of Wadena and Menahga
1138 AM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Snow. Additional snow accumulations of up to one inch,
  total snow accumulation of up to 4 inches.

* WHERE...Wadena County.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Plan on slippery road conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for North Dakota can be found at
dot.nd.gov/travel and for Minnesota at 511mn.org, or by calling
5 1 1 in either state.

&&

$$
387 
WWUS43 KFGF 301801
WSWFGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Grand Forks ND
101 PM CDT Wed Mar 30 2022

MNZ024-301915-
/O.EXP.KFGF.WS.W.0005.000000T0000Z-220330T1800Z/
Hubbard-
Including the city of Park Rapids
101 PM CDT Wed Mar 30 2022

...WINTER STORM WARNING WILL EXPIRE AT 1 PM CDT THIS AFTERNOON...

Accumulating snow has ended across the area. 

$$

MNZ032-301915-
/O.EXP.KFGF.WW.Y.0028.000000T0000Z-220330T1800Z/
Wadena-
Including the cities of Wadena and Menahga
101 PM CDT Wed Mar 30 2022

...WINTER WEATHER ADVISORY WILL EXPIRE AT 1 PM CDT THIS
AFTERNOON...

Snow continues to taper off across the area. 

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this winter storm warning went out at Mar 30, 7:09 AM CDT, 23 minutes earlier.

Area forecast discussion, Mar 30, 7:09 AM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
709 AM CDT Wed Mar 30 2022

.UPDATE...
Issued at 706 AM CDT Wed Mar 30 2022

Issued an advisory for a few counties in the heaviest snow band
from Forman ND to south/east of Fargo-Moorhead to Itasca to
Bemidji/Lake George MN. Within this band getting may reports of
4-5.5 inches between 530 and 630 am and with additional 1-2 inches
some headline was needed. Not impossible a warning may be needed
but also highest amounts within snow band is quite narrow.

&&

.SHORT TERM...(Today through Thursday)
Issued at 319 AM CDT Wed Mar 30 2022

Overall system is behaving about as expected. Earlier late Tuesday
afternoon and evening had an area of light snow through southern
Manitoba and parts of northern ND. That area moved east. Then band
of what was t-storms moved northward in 850-700 mb warm advection
zone into NE SD/WC MN and entered far SE ND and west central MN
(Fergus to Alex) as rain, which then turned to sleet mid evening
and then to snow as band slowly moved north. At 08z the main band
of snow in mid level deformation zone was from near Bemidji and
Park Rapids southwest through Detroit Lakes to Fargo to Oakes ND
then south into Aberdeen and Huron SD. A band of snow briefly
formed near Thief River Falls to Grand Forks but that is now
dropping south and weakening. So for the rest of the early morning
thru 12z focus will on snow band in that Bemidji-Detroit Lakes-Fargo-
Forman- Wahpeton ND area. Where snow rates are highest brief
accumulatons are occurring on roads, but otherwise accumulation is
mostly grassy surfaces. From what reports we have received it
looks like max snow accum area will be around Detroit Lakes, Osage
Hills, Park Rapids, Itasca where 2-4 inches seems likely. 1-3
elsehwere into SE ND. Very little wind in snow area and sleet is
no longer reported as column has cooled so will not issue an
advisory for this event. Could do so for the areas with 3-4 inches
expected but overall impacts remain minor. Once daytime arrives
enough solar through the clouds and temps around 31-34 degrees to
melt snow on roads.

Looking at winds, sfc low will be moving into southern Wisconsin
and tightest pressure gradient and highest 850 mb winds for mixing
are to our south. Sounding profiles via NAM and GFS indicate mixed
layer to around 880 mb where winds will be 30-35 kts at GFK and
FAR. Sustained wind speeds 22-25 kts. So close to advisory but
attm will not issue, but certainly something that may need to be
if winds are higher than expected. Clouds will gradually clear out
tonight leading to a mostly sunny Thursday. Highs Thursday mid 30s
to low 40s.

.LONG TERM...(Thursday night through Tuesday)
Issued at 319 AM CDT Wed Mar 30 2022

An active/progressive pattern prevails Friday through Wednesday,
with several systems traversing the region. Impacts from these
systems will depend on how much cold air is available, especially as
we head into early next week. At the current time, impacts should be
minimal given the available ensemble and blended guidance, and a
favorable diurnal temperature profile.

Friday and Saturday, impacts are expected to be minimal. An upper
low pushes across Manitoba on Friday, extending a weak trough into
the northern Plains. This will bring a chance for light rain and
possibly a brief rain/snow mix to a good portion of the area. QPF
amounts are generally expected to be less than 0.05 inch.
Temperatures will be near seasonal averages, with highs in the 40s
to near 50 degrees and lows in the 20s.

Another, slightly stronger, H5 upper low will push through the area
Sunday. Temperatures Sunday morning support light snow, however,
this will change over to light rain shortly after sunrise. QPF
amounts will once more be light, with blended guidance agreeing on
0.10 inch or less.

Monday through Wednesday, ensemble members show a wide variation of
solutions regarding another potential H5 low. The majority of
members indicate a deepening upper low, with good H7 vorticity, but
little available moisture. Given the projected strength of the low,
colder air is likely to advect into the area following the passage
of the low; however, this looks to be separated from any available
moisture per the current guidance.

&&

.AVIATION...(For the 12Z TAFS through 12Z Thursday morning)
Issued at 706 AM CDT Wed Mar 30 2022

IFR cigs thru most of the day, though some improvement esp DVL
basin later today. Strong north winds 20-35kts E ND/RRV today and
north winds remain gusty into tonight. Snow Fargo-Bemidji area to
end by 18z.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Winter Weather Advisory until 1 PM CDT this afternoon for NDZ052-
     053.

MN...Winter Weather Advisory until 1 PM CDT this afternoon for MNZ003-
     017-022>024-027>029.

UPDATE...Riddle
SHORT TERM...Riddle
LONG TERM...Lynch
AVIATION...Riddle
Hazardous weather outlook, Mar 29, 7:51 AM CDT, 23 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
751 AM CDT Tue Mar 29 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-301300-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
751 AM CDT Tue Mar 29 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Light rain will transition to snow this evening and overnight.
Highest chances for several inches of new snow will be
southeastern North Dakota into west central and north central
Minnesota overnight into Wednesday morning. Some sleet may mix in
as well.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Mar 30, 7:01 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
701 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 AM     SNOW             DUNVILLA                46.66N 96.02W
03/30/2022  M4.0 INCH        OTTER TAIL         MN   PUBLIC

&&
Local storm report, Mar 30, 7:02 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
702 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     SNOW             LISBON                  46.43N 97.68W
03/30/2022  M4.1 INCH        RANSOM             ND   CO-OP OBSERVER

            CO-OP OBSERVER STATION LISN8 LISBON ND.

0700 AM     SNOW             1 ENE CROOKSTON         47.78N 96.59W
03/30/2022  M0.0 INCH        POLK               MN   COCORAHS

            COCORAHS STATION MN-PK-13 CROOKSTON MN 0.6
            ENE.

0700 AM     SNOW             3 NW LAVINIA            47.55N 94.86W
03/30/2022  M2.0 INCH        BELTRAMI           MN   COCORAHS

            COCORAHS STATION MN-BM-11 BEMIDJI MN 4.8
            NNE.

&&
Local storm report, Mar 30, 7:04 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
704 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     SNOW             MOORHEAD                46.86N 96.76W
03/30/2022  M2.8 INCH        CLAY               MN   BROADCAST MEDIA

            SOUTHEAST MOORHEAD.

&&
Local storm report, Mar 30, 7:10 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
710 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     SNOW             FARGO                   46.86N 96.76W
03/30/2022  M2.8 INCH        CLAY               MN   BROADCAST MEDIA

            MEASURED AT KFGO STUDIOS. CORRECTS PREVIOUS
            SNOW REPORT FROM MOORHEAD. SOUTHEAST
            MOORHEAD.

&&
Local storm report, Mar 30, 7:12 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
712 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 AM     SNOW             DETROIT LAKES           46.81N 95.84W
03/30/2022  M4.5 INCH        BECKER             MN   PUBLIC

&&
Local storm report, Mar 30, 7:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
714 AM CDT WED MAR 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 AM     SNOW             PENCER                  48.70N 95.64W
03/30/2022  M2.5 INCH        ROSEAU             MN   PUBLIC

&&

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:16 AM CDTWinter Weather AdvisoryFGFBecker, Beltrami, Clay, Clearwater, Grant, Hubbard and 5 more7 hr

Nearby

Winter Storm Warnings in Minnesota, 2022Winter Storm Warnings in North Dakota, 2022Every winter storm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.